# SDR RAIA00802008

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 19,155 hours, 18,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7963 - CVG - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE AFFECTED LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
